My 15 year old son was started on trazadone and Lexapro as a combo treatment while in a facility for depression. He was not having problems sleeping. He took 50mg for about 4 weeks then 100mg for another 3.5 weeks. He has been to the school nurse 24 times complaining of bad headaches since starting the medicine. His NP wants to ween him but he has headaches. Do we ween or stop the medicine?
Cindy; no your son for sure needs to be weaned off get the nurse to give you a tapering list so you can do it the easiest way. Ask her also if your son can take one or the other Ibuprofen or Tylenol generic for his headaches while he goes off of the trazodone. but please he well have a much worse time without tapering it chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Apr 2011 • 3 answers
Posted 14 Jul 2012 • 5 answers
My daughter just started taking trazadone 50 MG afternoon and 100 MG at bedtime she is sleeping all?
Posted 22 Apr 2016 • 2 answers
Posted 2 Aug 2016 • 1 answer
Posted 18 Jun 2018 • 0 answers